The University of Southampton
University of Southampton Institutional Repository

Non-commutative correspondences, duality and D-branes in bivariant K-theory

Non-commutative correspondences, duality and D-branes in bivariant K-theory
Non-commutative correspondences, duality and D-branes in bivariant K-theory
We describe a categorical framework for the classification of D-branes on non-commutative spaces using techniques from bivariant K-theory of C!-algebras. We present a new description of bivariant K-theory in terms of non-commutative correspondences which is nicely adapted to the study of T-duality in open string theory. We systematically use the diagram calculus for bivariant K-theory as detailed in our previous paper [12]. We explicitly work out our theory for a number of examples of noncommutative
manifolds.
1095-0761
497-552
Brodzki, Jacek
b1fe25fd-5451-4fd0-b24b-c59b75710543
Mathai, Varghese
70efa223-e5cc-4942-9d44-ad23023b1efa
Rosenberg, Jonathan
c1dbabea-cfa2-4b65-85a8-7e51fe5b9054
Szabo, Richard J.
c852e73d-9c9f-4b65-afaa-69411a151f09
Brodzki, Jacek
b1fe25fd-5451-4fd0-b24b-c59b75710543
Mathai, Varghese
70efa223-e5cc-4942-9d44-ad23023b1efa
Rosenberg, Jonathan
c1dbabea-cfa2-4b65-85a8-7e51fe5b9054
Szabo, Richard J.
c852e73d-9c9f-4b65-afaa-69411a151f09

Brodzki, Jacek, Mathai, Varghese, Rosenberg, Jonathan and Szabo, Richard J. (2009) Non-commutative correspondences, duality and D-branes in bivariant K-theory. Advances in Theoretical and Mathematical Physics, 13 (2), 497-552. (doi:10.4310/ATMP.2009.v13.n2.a4).

Record type: Article

Abstract

We describe a categorical framework for the classification of D-branes on non-commutative spaces using techniques from bivariant K-theory of C!-algebras. We present a new description of bivariant K-theory in terms of non-commutative correspondences which is nicely adapted to the study of T-duality in open string theory. We systematically use the diagram calculus for bivariant K-theory as detailed in our previous paper [12]. We explicitly work out our theory for a number of examples of noncommutative
manifolds.

PDF
ATMP-BMRS.pdf - Other
Restricted to Repository staff only
Request a copy

More information

Published date: April 2009
Organisations: Pure Mathematics

Identifiers

Local EPrints ID: 148537
URI: https://eprints.soton.ac.uk/id/eprint/148537
ISSN: 1095-0761
PURE UUID: 257978ef-3151-4eb8-b752-8a5fd0477c9c

Catalogue record

Date deposited: 28 Apr 2010 11:20
Last modified: 18 Jul 2017 19:31

Export record

Altmetrics

Contributors

Author: Jacek Brodzki
Author: Varghese Mathai
Author: Jonathan Rosenberg
Author: Richard J. Szabo

University divisions

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of https://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×